# SDR AALA20141013009

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 63,438 hours, 21,989 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: AAP2838C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN`S FMC FAILED.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  PLACARDED CAPTAIN`S FMS IAW MEL 34-21A & FLIGHT CONTINUED.  REPLACED CAPTAIN`S CDU.  SYS GND CHECKED NORMAL OPERATION CLOSED.
